You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Proceedings of the American Mathematical Society
Vol. 32, No. 1 (Mar., 1972), pp. 29-31
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2038298
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It has already been shown, using a combinatorial argument, that a Hadamard design with each letter repeated once and only once can exist for 2, 4 and 8 letters only. In this paper the same result is proved by a different method which utilizes the underlying algebraic structure of such a Hadamard design.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society